# SDR REXA2015061300599

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-901 RT ENG LOWER THRUST REVERSER SKIN CRACKED & RIVET MISSING, OTBD FWD END.  REPAIRED RT ENG LOWER TRANS COWL INNER.  PERFORATED SKIN IAW EA RJ954-03479.  FUNCTIONAL CHECK OF THRUST REVERSER GOOD IAW AMM 78-30-00.
